# SDR JGVR2023112203

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800240
- Aircraft time: 13,624 hours, 8,871 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED THE RUDDER FAIRING LH AND RH ATTACHMENT ANGLES FROM THE UPPER TAIL CONE STINGER, DUE TO LEVEL 2 CORROSION. P/N: 6912630-67, AND 
6912630-68
